Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What Causes painful sex?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1417 Questions
Question
Hi I'm a 64 y/o/f that is having problem with pleasure in making love.
Tue, 12 Jun 2018 in Sexual Health
 
 
Answered by Dr. Saddiq Ulabidin 2 hours later
Brief Answer:
You can use change in methodology and lubricants

Detailed Answer:
Hi! Welcome to HealthcareMagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared if it's because of pain or discomfort during lovemaking you can use KY gel or other lubricants but if it's because of low libido using hormonal analogs after discussing with your primary care physician or gynecologist may help.

Sessions with counselors which help with sexual problems can be of help too. Trying innovation and changing the atmosphere and adding ambiance may help to drive motivation. Adding romance and discussing with your partner will also help.

Hope this has answered your query. If you have any more questions please feel free to ask.
Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor